Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 451091, 4 pages
http://dx.doi.org/10.1155/2013/451091
Research Article

On Flat Objects of Finitely Accessible Categories

Faculty of Mathematics and Computer Science, “Babeş-Bolyai” University, Street Mihail Kogălniceanu 1, 400084 Cluj-Napoca, Romania

Received 6 August 2013; Accepted 8 September 2013

Academic Editors: A. Mimouni and J. Rada

Copyright © 2013 Septimiu Crivei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Flat objects of a finitely accessible additive category are described in terms of some objects of the associated functor category of , called strongly flat functors. We study closure properties of the class of strongly flat functors, and we use them to deduce the known result that every object of a finitely accessible abelian category has a flat cover.